# SDR ASAA2016090317918

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,523 hours, 11,493 cycles
- Engine: Cfmint CFM567B262
- Engine time: 38,523 hours, 11,493 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bushing
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VSV STAGE 1, 2, 3 & IGV LEVER ARMS HAVE SEVERAL MISSING BUSHINGS AT ACTUATING RING CONNECTING LINKS.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE NR 1 ENGINE IAW TASK CARDS 78471000, AND 78471001.
